# SDR ASAA2021101436311

- Difficulty date: October 14, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 50,625 hours, 15,242 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: None
- Part number: 5416744
- Part serial: 12877
- Condition: None
- Location: Ram Air Inlet
- Part time: 44,312 hours, 13,220 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT PACK LIGHT ILLUMINATES ON MASTER CAUTION RECALL RESETS WITH MASTER CAUTION RESET. GROUNDED - YES. REMOVED AND REPLACED RH RAM AIR DOOR ACTUATOR IAW B737-800 AMM 21-51-21-000-801 AND AMM 21-51-21-400-801. ETOPS GROUND FUNCTIONAL CHECK GOOD IAW AMM 21-61-00-700-806-002.
